# SDR 07FDEA02214

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: BAC15061464
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 29L KEEL BEAM CHORD CORRODED STA. 970-990 REMOVED A MAXIMUM OF .048" CORROSION ON KEEL BEAM BETWEEN STA 970 AND 990 AND IS OUT OF LIMITS.  SPOT FACED FASTENER HOLES AND ACCOMPLISHED FABRICATION OF FILLERS   AND REPAIR STRAP AND INSALLATION OF REPAIR PARTS ON SNRM N00644/JPF ITEM 7-18.
